Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello all,

So I got off acctuane three months ago. I started a retinoid(differin .1 gel) twoish weeks ago. I recently switched moosturizers because I was using cetaphil spf 2x a day and it was terrible! Didn't moisturize, stung, and had chemical sunscreen. I switched to cerave moisturizing lotion last Friday, and I love it. My skin(except for my forehead) is pretty smooth. I have been getting more clogged pores than usual on my forehead. Do you think this is do to the moisturizer or the differin purging period?? I really need a good non spf moisturizer for night time.

Share this post


Link to post
Share on other sites

I would suggest waiting a few weeks before making any decisions, if it's only been 2 weeks on differin.

If the accutane has left oyu really dry and you don't want to irriate the skin with toxic moisturisers a good option is MacArthurs Natural Cream - I think it's magic. I am not sure where you are located but you can normally buy it online and get it mailed.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×